Stiemke theorem as a toll for some mathematical models of economics
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 13-29
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_1_a2,
author = {Hoerov\'a, Tatiana and Marek, Ivo},
title = {Stiemke theorem as a toll for some mathematical models of economics},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--29},
year = {2002},
volume = {43},
number = {1},
mrnumber = {1959859},
zbl = {1046.46055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a2/}
}
TY - JOUR AU - Hoerová, Tatiana AU - Marek, Ivo TI - Stiemke theorem as a toll for some mathematical models of economics JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2002 SP - 13 EP - 29 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a2/ LA - en ID - AUCMP_2002_43_1_a2 ER -
Hoerová, Tatiana; Marek, Ivo. Stiemke theorem as a toll for some mathematical models of economics. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 13-29. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a2/